RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 2(308), Pages 157–158 (Mi umn954)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rigidity of zonohedra

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm954

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:2, 326–328

Bibliographic databases:

MSC: 52Bxx, 52C25
Accepted: 15.01.1996

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Rigidity of zonohedra”, Uspekhi Mat. Nauk, 51:2(308) (1996), 157–158; Russian Math. Surveys, 51:2 (1996), 326–328

Citation in format AMSBIB
\Bibitem{DolShtSht96}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Rigidity of zonohedra
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 2(308)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn954}
\crossref{https://doi.org/10.4213/rm954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401546}
\zmath{https://zbmath.org/?q=an:0886.52012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..326D}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 2
\pages 326--328
\crossref{https://doi.org/10.1070/RM1996v051n02ABEH002779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VK98200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030520912}


Linking options:
  • http://mi.mathnet.ru/eng/umn954
  • https://doi.org/10.4213/rm954
  • http://mi.mathnet.ru/eng/umn/v51/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “On rigidity of polyhedral spheres with even-angle faces”, Russian Math. Surveys, 51:3 (1996), 543–544  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:84
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019